Some common fixed point results for commuting k-set-contraction mappings and their applications

Nour El Houda Bouzara, Vatan Karakaya

Abstract


The purpose of this paper is to prove new common fixed point theorems for commuting mappings. We also deduce new classes of k-set contraction mappings and guarantee the existence of their fixed points. As applications, we establish an integral version of these results. Finally, we also introduce and study the resolvability of a new type of integral equations.


Full Text: PDF

How to Cite this Article:

Nour El Houda Bouzara, Vatan Karakaya, Some common fixed point results for commuting k-set-contraction mappings and their applications, Advances in Fixed Point Theory, Vol 6, No 2 (2016), 224-240

Copyright © 2016 Nour El Houda Bouzara, Vatan Karakaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.